# SDR AALA20100331TUL07

- Difficulty date: March 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 54,458 hours, 27,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FRETTING CORROSION ON SUPPORT ANGLE ABOVE ACCUMULATOR.  INSTALLED CHORD ANGLE PER SRM 51-30-1.
